Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child having fever, stomach ache, sinus infection, Constipation. Treatment?

My five year old son has a 100.4 fever with a stomach ache as his only symptoms. I have a daughter which I took to the doctor today with fevers ranging between 99.0-103. She was diagnosed with sinus infection; however, my son symptoms is different than my daughter with a fever. What could be wrong with him? He has not gone to the bathroom to stinky yet and we just recently return from a cruise to Bahamas.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
thank u for ur qury
thanks 4 choosing HCM
i think ur son is suffering from GI infection
is there any diarhhoea or dyentry history??
he needs to put up on antibiotics and pantoprazol
for pain abdomen he needs to take tab drotin ds or spasmoproxyvon forte
but u must take an antibiotic
if there is diarrhoea then should take plenty of ORS
i think ur son ll get well soon with this treatment
thank u
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor